IMPORTANT ALERT: Hatzolah of Rockland Warns Community About New Surge In COVID Cases

4

Print Friendly, PDF & Email

We are amid another recurrence of Covid-19 cases here in Rockland County. This current surge has affected members in the community of various ages from younger to older. It has also led to many more hospitalizations than the last recurrence. The treatment options for patients in all hospitals has increased and patients are being well cared for.

– There are currently over 40 Covid cases in Nyack Hospital and over 40 in GSH. There are
over 7 ICU cases in each hospital. The city and Jersey hospitals are seeing many cases as well.

– There is a new variant of the virus that has been seen in Eretz Yisroel and England that is
affecting younger people as well and causing more serious symptoms. We have not seen cases here at this time, but it is important to be aware that this is a concern.

It is extremely important for every family to adhere to these basic guidelines in order to
help protect our community and our neighbors from the spread of this virus!

We urge everyone to adhere to the following guidelines:

• Wear a mask any time you are unable to socially distance (as per CDC and NYS
guidelines).
• If you feel ill, such as running a fever or having any other symptoms, please do not
leave your home and certainly take care not to come into close physical contact with other
people. Please review the state guidelines regarding quarantine and feel free to discuss any
treatment options with your Doctor.
• If your child doesn’t feel well and has any viral symptoms, DO NOT send your child
to school or shul! Parents, please speak to your Doctor if you have any questions and to seek further guidance.

May Hashem continue to watch over all of us and give refuos and yeshuos for all of Klal
Yisroel. May He banish all diseases from our midst and bring the ultimate geulah speedily,
Amen.

Hatzoloh of Rockland Coordinators

JOIN THE TENS OF THOUSANDS WHO ALREADY ARE ALERTED OF BREAKING NEWS LIKE THIS IN LIVE TIME:

YWN WHATSAPP STATUS UPDATES: CLICK HERE to join the YWN WhatsApp Status.

YWN WHATSAPP GROUPS: CLICK HERE to be added to an official YWN WhatsApp Group.

(YWN World Headquarters – NYC)


4 COMMENTS

  1. HERE WE GO AGAIN

    If they really wanted to help out everyone and save people from dying or getting very ill, they should encourage all the doctors to treat their patients early (first signs of COVID, no difference if they didn’t get results back) with either the Hydroxychloroquine cocktail or the Ivermectin cocktail

    B’derech Hateva NO ONE WOUKD DIE IF GIVEN THE ABOVE MEDICATION EARLY ENOUGH

    Everyone should be taking 5000iubof Vitamin D3 every day. (And Zinc and Quercetin)

  2. I wish Hatzalah would do a better job of (quietly, off the record) informing the public of the excellent effectiveness of the “HCQ protocol”. (aka the “Zelenko protocol”.)

    It needs to be Hush-Hush, so that the powers-that-be don’t give them trouble.

    I’ve seen dozens of studies online on Hydroxychloriquine. (Anybody can see them too.)

    Every one that did it right, prevented almost all of hospitalizations (or worse) for sickly and elderly patients.

    On the flipside, the failed studies clearly show they didn’t follow the simple steps of the protocol.

    All those Yidden currently in the hospital is doubly sad, because it could have easily been prevented for most, if not all, of them

    Take a quick look at this:
    https://faculty.utrgv.edu/eleftherios.gkioulekas/zelenko/Zelenko-memo-November-updated-protocol.pdf

  3. “either the Hydroxychloroquine cocktail or the Ivermectin cocktail”

    Hydroxychloroqine has been proven to be useless for COVID, and there is no real evidence for Ivermectin Both are treatments for parasites, not viruses.

    “I’ve seen dozens of studies online on Hydroxychloriquine.”

    Yes, all the valid ones showed that it is useless. You are promoting junk science.

    “5000iubof Vitamin D3 every day.”

    That’s too much, unless your doctor has checked your vitamin d levels and found them to be abnormally low. Too much vitamin D can have serious side effects.